CureZone   Log On   Join
 

Re: Argyria by parasitego111 ..... Colloidal Silver Forum

Date:   8/10/2014 12:33:27 AM ( 6 years ago ago)
Hits:   1,439
URL:   https://www.curezone.org/forums/fm.asp?i=2195127

I think you are making a huge claim by saying it is "almost impossible to get". It happens and I am aware of people in the industry who sells decent machines who get the occasional e-mail or letter from a buyer stating they have gotten blue skin from taking it. This is coming a proper machine using distilled water.
The more silver you put into your body the more has to work to take it out as it doesn't naturally belong humans. By constantly putting more and more the body struggles to remove it through urine, bowel movements, sweat glands. This is what causes argyria. The skin turns blue as it removes the silver from your body onto your skin.

On the other hand I agree that 10oz is not a lot, though if you take this for LONG periods of time you may be shocked to see your skin slightly turning blue.
 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.org/forums/fmp.asp?i=2195127